American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Bao-Xuan Zhu. Some positivities in certain triangular arrays. Proc. Amer. Math. Soc. 142 (2014) 2943-2952.
Abstract, references, and article information   
View Article: PDF

[2] Daniel A. Ramras. On the Yang–Mills stratification for surfaces. Proc. Amer. Math. Soc. 139 (2011) 1851-1863. MR 2763772.
Abstract, references, and article information
View Article: PDF

[3] David G. Wagner. Multivariate stable polynomials: theory and applications. Bull. Amer. Math. Soc. 48 (2011) 53-84. MR 2738906.
Abstract, references, and article information   
View Article: PDF

[4] William Y. C. Chen and Ernest X. W. Xia. The 2-log-convexity of the Apéry Numbers. Proc. Amer. Math. Soc. 139 (2011) 391-400. MR 2736323.
Abstract, references, and article information   
View Article: PDF

[5] William Y. C. Chen and Cindy C. Y. Gu. The reverse ultra log-concavity of the Boros-Moll polynomials. Proc. Amer. Math. Soc. 137 (2009) 3991-3998. MR 2538559.
Abstract, references, and article information   
View Article: PDF

[6] Manuel Kauers and Peter Paule. A Computer Proof of Moll's Log-Concavity Conjecture. Proc. Amer. Math. Soc. 135 (2007) 3847-3856. MR 2341935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stefan Geschke. More on convexity numbers of closed sets in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1307-1315. MR 2111936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anthony Carbery. A multilinear generalisation of the Cauchy-Schwarz inequality. Proc. Amer. Math. Soc. 132 (2004) 3141-3152. MR 2073287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stefan Geschke and Menachem Kojman. Convexity numbers of closed sets in $\mathbb R^n$. Proc. Amer. Math. Soc. 130 (2002) 2871-2881. MR 1908910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bruce E. Sagan. Log concave sequences of symmetric functions and analogs of the Jacobi-Trudi determinants . Trans. Amer. Math. Soc. 329 (1992) 795-811. MR 1066448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Francesco Brenti. Unimodal, log-concave and P\'olya frequency sequences in combinatorics. Memoirs of the AMS 81 (1989) MR 963833.
Book volume table of contents   

[12] Herbert S. Wilf. The asymptotics of $e^{P\left( z \right)}$ and the number of elements of each order in $S_n$. Bull. Amer. Math. Soc. 15 (1986) 228-232. MR 854561.
Abstract, references, and article information   
View Article: PDF

[13] Ursula Martin. Almost all $p$-groups have automorphism group a $p$-group. Bull. Amer. Math. Soc. 15 (1986) 78-82. MR 838793.
Abstract, references, and article information   
View Article: PDF

[14] Noga Alon and Douglas B. West. The Borsuk-Ulam theorem and bisection of necklaces . Proc. Amer. Math. Soc. 98 (1986) 623-628. MR 861764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] B. A. Troesch. On Shapiro's cyclic inequality for $N=13$ . Math. Comp. 45 (1985) 199-207. MR 790653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Anders Björner. The unimodality conjecture for convex polytopes. Bull. Amer. Math. Soc. 4 (1981) 187-188. MR 598684.
Abstract, references, and article information   
View Article: PDF

[17] Louis J. Billera and Carl W. Lee. Sufficiency of McMullen's conditions for $f$-vectors of simplicial polytopes. Bull. Amer. Math. Soc. 2 (1980) 181-185. MR 551759.
Abstract, references, and article information   
View Article: PDF

[18] Dean Lucas. Properties of rank preserving weak maps. Bull. Amer. Math. Soc. 80 (1974) 127-131. MR 0337665.
Abstract, references, and article information   
View Article: PDF

[19] O. S. Rothaus. Study of the permanent conjecture and some generalizations. Bull. Amer. Math. Soc. 78 (1972) 749-752. MR 0299614.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1